# SDR IXXX0100002

- Difficulty date: January 8, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 68,461 hours, 21,792 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 7000010101
- Condition: Defective
- Location: Rt Gear
- Part time: 68,461 hours, 21,792 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM OKO TO QPG, THE LANDING GEAR UNSAFE WARNING LIGHT ILLUMINATED DURING THE GEAR UPLATCH CHECK. THE FLIGH CREW CYCLED THE LANDING GEAR WITH THE WARNING INDICATION REMAINING THE SAME. THE FLIGHT RETURNED TO OKO FOR AN UNEVENTFUL LANDING. MAINTEANCE INSPECTED THE LANDING GEAR LOCATING A DEFECTIVE RIGHT MAIN GEAR UPLATCH SWITCH. MAINTENANCE REPLACED THE SWITCH AND PERFORMED A SUCCEFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
